|HIV or side effect of PEP?
Aug 9, 2005
Hi, It is little more than two weeks that I was put on PEP (Combivir). I think I could tolerate the medicine initially. But recently (for the past three days) I started having joint pains in my left elbow and sometimes in the left knee. I also started having profuse night sweats lately. I read an internet report saying fever,joint pain and night sweats are probable signs of P24 antigen formation and hence related to early HIV infection. This report was published in 1997 by JHU. I think I can attribute the night sweat to my stress and anxiety. Can I? What is your opinion about these symptoms? Do they indicate Combivir side effects or HIV infection? With Regards, M
| Response from Dr. Henry
The symptoms you describe are non-specific and generally would not be due to either HIV infection of Combivir. KH
Get Email Notifications When This Forum Updates or Subscribe With RSS
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.